Advertisement

What are the side effects of Advair Diskus?

Like most medications, Advair Diskus may cause certain side effects in some people. In rare cases, Advair Diskus may cause a severe allergic reaction that leads to difficulty breathing, swelling in the face or throat and hives. If these symptoms develop, get emergency medical help right away. Call 911 for difficulty breathing, swelling of the mouth, lips, throat or tongue. Advair Diskus may also lead to irregular or very fast heartbeat, worsening breathing problems, high blood pressure, depression, anxiety, seizures, infection, severe muscle or bone pain, unusual tiredness or weakness and mouth sores. More common side effects may include headaches, dizziness, diarrhea, vomiting, nausea, coughing, respiratory infections and sore throat. Other side effects are possible, so talk to your doctor if any new or unusual symptoms develop while using Advair Diskus.

Continue Learning about Antiasthma

What should I know about theophylline before taking it?
Donna Hill Howes, RNDonna Hill Howes, RN
If you take theophylline, you should avoid alcohol. If you have a seizure disorder that is not adeq...
More Answers
What should I know before using ipratropium nasal spray?
Donna Hill Howes, RNDonna Hill Howes, RN
If you have bladder neck obstruction, enlarged prostate (BPH), or narrow-angle glaucoma, ipratropium...
More Answers
What medications interact with long-acting beta-agonist bronchodilators?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking bromocriptine, digoxin, or a theophylline, a long-acting beta-agonist may not be a...
More Answers
How effective are long-acting beta-agonist bronchodilators?
Donna Hill Howes, RNDonna Hill Howes, RN
A long-acting beta-agonist combined with a corticosteroid reduces asthma symptoms and the frequency ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.